# SDR SWAA2025060966996

- Difficulty date: May 3, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 28 INCH FROM FRONT SPAR LT HORIZONTAL STAB 2025-297763<[01] ON STEPS 3 AND 4; TOOL USED P/N: NORTEC 500D; S/N: N500X12101V022235; CAL DUE: 07-OCT-25.;[02] TOOL USED: ET EQUIPMENT; P/N: NORTEC600D; S/N: 240497907; CAL DUE DATE: 27-AUG-25;[03] REPAIRED INSPAR RIB LOCATED STAB STA 129.50 AND 28 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW SRM B737-700 55-10-09-2R-4 REPAIR 4; SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPAIRED INSPAR RIB LOCATED STAB STA 129.50 AND 28 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW SRM B737-700 55-10-09-2R-4 REPAIR 4; SEE INDIVIDUAL SIGNOFF BELOW. ITEM RII
